Vol. 96, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Coverings of a projective algebraic manifold

Kiyoshi Watanabe

Vol. 96 (1981), No. 1, 243–246
Abstract

Let M be a projective algebraic manifold. Suppose π : D M is a covering of M. If D satisfies H1(D,O) = 0, then D is a Stein manifold with H2(D,Z) = 0, where O is the sheaf of germs of nowhere-vanishing holomorphic functions and Z is the additive group of integers.

Mathematical Subject Classification 2000
Primary: 32E10
Milestones
Received: 20 December 1978
Published: 1 September 1981
Authors
Kiyoshi Watanabe